# SDR SWAA2020111129540

- Difficulty date: November 8, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 77,027 hours, 46,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE AFT CABIN EMERGENCY LIGHTS OUT.  R & R AFT RT EMERGENCY LIGHT BATTERY AND CHARGER, IAW AMM 33-51-06.  OPERATIONS CHECKS GOOD.
